MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP 635 TI SI SETSCREW; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXP 635 TI SI SETSCREW; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179902000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had a left l5 locking cap back out from and l4-5 fusion with expedium 6.35 back on (b)(6) 2019.The patient has successfully fused and is doing well.There was no need to retrieve the cap or revise the surgery.The procedure outcome is unknown.Concomitant device reported: unknown expedium 6.35 (part# unknown, lot# unknown, quantity unknown); unknown rod (part# unknown, lot# unknown, quantity unknown).This report is for one (1) exp 635 ti si setscrew.This is report 1 of 1 for (b)(4).

Brand Name
EXP 635 TI SI SETSCREW
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10530526
Report Number1526439-2020-01664
Device Sequence Number3336981
Product Code NKB
UDI-Device Identifier10705034084664
UDI-Public(01)10705034084664
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179902000
Device Catalogue Number179902000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2020
Initial Report FDA Received Date09/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN RODS; UNKNOWN SCREWS
Patient Weight85